# SDR RAIA201601030002

- Difficulty date: January 3, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- Aircraft time: 39,841 hours, 36,225 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frames 2-4
- Stage of operation: CL
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE ON LT SIDE OF ACFT NOSE.  LARGE DENT AND SKIN TORN AT FROM 4L AND STGR 15L ON LT FUSELAGE DUE TO BIRD STRIKE.  C/W REPAIRS IAW EO-EMB145-53-014-O.
